Mathematical Programming

, Volume 7, Issue 1, pp 97–107

Optimal flows in networks with multiple sources and sinks

  • Nimrod Megiddo

DOI: 10.1007/BF01585506

Cite this article as:
Megiddo, N. Mathematical Programming (1974) 7: 97. doi:10.1007/BF01585506


The concept of an optimal flow in a multiple source, multiple sink network is defined. It generalizes maximal flow in a single source, single sink network. An existence proof and an algorithm are given.

Copyright information

© The Mathematical Programming Society 1974

Authors and Affiliations

  • Nimrod Megiddo
    • 1
  1. 1.Tel Aviv UniversityTel AvivIsrael

Personalised recommendations